Journal article icon

Journal article

Inertial levitation

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1017/S0022112004009218

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
JOURNAL OF FLUID MECHANICS
Volume:
508
Pages:
165-174
Publication date:
2004-06-10
DOI:
EISSN:
1469-7645
ISSN:
0022-1120
URN:
uuid:6e193908-99de-430f-8c83-163f0282c9a6
Source identifiers:
28135
Local pid:
pubs:28135

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP